# SDR USAA920071166

- Difficulty date: November 17, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,662 hours, 43,149 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 69620146
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACKED CENTER WING REAR SPAR VERTICAL STIFFENER, BS 663.75, RBL 6.15, WL 170, IN RT MLG WHEEL.  REPAIRED IAW USAIRWAYS EA 120397.
